# SDR CALA9801428

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN FORWARD ANGLE AT RT WING LEADING EDGE FLAP WELL LOWER STIFFENER, FS 150.  THE ANGLE WAS REMOVED AND REPLACED IAW SRM 51-30-2.
